Sergei Mikhailovich Nikol'skii (On occasion of eighty fifth birthday)
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 15, Tome 201 (1992), pp. 3-13 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1992_201_a0,
     author = {O. V. Besov and E. A. Volkov and V. K. Dzyadyk and N. P. Korneichuk and L. D. Kudryavtsev and P. I. Lizorkin},
     title = {Sergei {Mikhailovich} {Nikol'skii} {(On} occasion of eighty fifth birthday)},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {3--13},
     year = {1992},
     volume = {201},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1992_201_a0/}
}
TY  - JOUR
AU  - O. V. Besov
AU  - E. A. Volkov
AU  - V. K. Dzyadyk
AU  - N. P. Korneichuk
AU  - L. D. Kudryavtsev
AU  - P. I. Lizorkin
TI  - Sergei Mikhailovich Nikol'skii (On occasion of eighty fifth birthday)
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1992
SP  - 3
EP  - 13
VL  - 201
UR  - http://geodesic.mathdoc.fr/item/TM_1992_201_a0/
LA  - ru
ID  - TM_1992_201_a0
ER  - 
%0 Journal Article
%A O. V. Besov
%A E. A. Volkov
%A V. K. Dzyadyk
%A N. P. Korneichuk
%A L. D. Kudryavtsev
%A P. I. Lizorkin
%T Sergei Mikhailovich Nikol'skii (On occasion of eighty fifth birthday)
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1992
%P 3-13
%V 201
%U http://geodesic.mathdoc.fr/item/TM_1992_201_a0/
%G ru
%F TM_1992_201_a0
O. V. Besov; E. A. Volkov; V. K. Dzyadyk; N. P. Korneichuk; L. D. Kudryavtsev; P. I. Lizorkin. Sergei Mikhailovich Nikol'skii (On occasion of eighty fifth birthday). Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 15, Tome 201 (1992), pp. 3-13. http://geodesic.mathdoc.fr/item/TM_1992_201_a0/